# SDR 2003FA0000981

- Difficulty date: September 29, 2003
- Submitted: September 29, 2003
- Operation: General aviation
- Engine: Cont TSIO520P
- Engine time: 130 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 655004
- Condition: Nicked
- Location: Engine
- Part time: 130 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION FOR DEBRIS IN OIL FILTER FOUND NUMBER 3 CONNECTING ROD CAP TO HAVE DEEP NICK OR GOUGE.
